Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Had medical abortion previously. Now having delayed periods, sore breasts. Pregnancy or due to abortion?

hI i had a medical abortion on aug 17 2012. i had bleeding and clotting for 1.5 week and then it was over. after that i had regular periods on sep 20 , 2012 which were little heavier but got over in 5 day which was ok. now this month my periods were due on 20th Oct but have not got them yet its been a week now. I did home pregnency test twice which became negative and i have no symptooms of pregnency except sore breasts. Please suggest if it was a incomplete abortion or i m pregnent.
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for your abortal irregularity in perids is common.if your pregnancy test is negative you can take t.primoult -N 5MG BD for three should get your perids within 1 week,if u dont get periods after this you have to do repeat pregnancy test after one week.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor